You can read all the possibilities on this site. They mention joint pain under "Incidence not known" so you would have to ask the pharmacist or doctor what the chances are. If they just list everything anyone ever complained about in that grouping it may not mean anything because some people imagine pains, so you would have to confirm with a medical professional familiar with that term.
One of the most common side effects of antidepressants is muscle pain, and many people confuse joint pain with muscle pain. One of the reasons is that antidepressants interfere with the absorption of magnesium. Another problem is that interfering with serotonin also affects areas other than the brain -- most serotonin isn't in the brain, it's in the digestive system and also helps relax muscles and blood vessels. Most people experience this as muscle cramps. Taking some magnesium citrate or taureate can help -- it helped a lot with me. But don't take it at the same time as you take your antidepressant, because it can interfere with the absorption of the Zoloft. Now, your hysterectomy can also be a problem, because it can throw your hormones out of balance and this can also cause pain. As for arthritis, everyone has the beginnings of arthritis. Whether it causes pain or not and why is unknown to medicine -- some people hurt and some don't. Some believe this is because the pain is more often muscular in nature.